# SDR ASAA0853963

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 6,942 hours, 2,066 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Fitting
- Part number: 353A20802
- Condition: Missing
- Location: Apu
- Component: Apu, 737ng
- Component part number: 38007021
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT WOULD NOT START WAITED 5 MINUTES WOULD NOT START ON RE ATTEMPT.  ON INSPECTION OF APU FOUND PLENUM DOOR FASTENERS LOOSE ON RT AFT CORNER/ ONE RETAINER CLIP WAS MISSING FROM HOUSING (ON ORDER).  PER FIM:  REMOVED AND REPLACED INLET PRESSURE SENSOR (PER: AMM 49 52 31) & INLET TEMP SENSOR (PER: AMM 49 61 31).  INSTALLED RECEPTACLE CLIP ON APU COMPRESSOR INLET CASE PLENUM DOOR.  SECURED DOOR REF MM 49 11 00 200 801.
